# SDR SCNA20141223234

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 51,690 hours, 37,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 827 FRAME CRACKED AT STR 9R.  REPAIRED THE CRACK.
